# SDR HNAA2013020100031

- Difficulty date: February 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 44,797 hours, 52,495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 10AC IS INOP.  PARTIALLY LOWERED HEADLINER AT ROW 10AC. FOUND WIRE DISCONNECTED.  RECONNECTED WIRE TO LIGHT AT 3351/P23.  RESECURED HEADLINER AT ROW 10 AC.  OPS CHECKED GOOD.
